# SDR P5CA9700848

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Dented
- Location: Apu Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU LT ACCESS DOOR DENT MARKS.  SMOOTHED OUT PER BOEING SRM 51-10-01 AND REPROTECTED PER SRM 51-10-02 PAINT TOUCH UP PER MM 51-24-11.
